# SDR TSAA0672037

- Difficulty date: May 12, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Engine: Pwa JT8D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT THE CREW ADVANCED THE THROTTLES AND HEARD 3 LOAD BANG SOUNDS FROM THE NR 1 ENGINE.  THERE WERE NO ABNORMAL ENGINE INDICATIONS.  CREW RETARDED THROTTLES SLIGHTLY AND THE SOUNDS DISSIPATED AND DID NOT RETURN.  CREW LANDED IN KOA WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE NR 1 ENGINE.  RAN THE ENGINE FOR AN ACCELERATION CHECK.  ENGINE RUN TEST OK.  MAINTENANCE ALSO LUBED THE BLEED VALVES AS A PRECAUTION AND RETURNED THE AIRCRAFT TO SERVICE.
